# SDR CALA2018032601021

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 11,450 hours, 4,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT LENS MISSING. INSTALLED A NEW LENS IAW AMM 33-51-00.
